Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I had a antibiotic shot in my hip (butt) today and now I notice it is fairly swollen and painful, Is this something to worry about?

Answer Question
 
Anonymous

Asked by Anonymous at 8:18 PM on Jul. 3, 2009 in Health

Answers (5)
  • Does it feel like a hard lump? It sounds pretty normal. Sometimes the medicine doesn't disperse into your body immediately, and it makes a hard, painful lump appear on the injection site. My daughter had that on her thigh the other day, she had her six month vaccinations.
    caitxrawks

    Answer by caitxrawks at 8:20 PM on Jul. 3, 2009

  • I would take some benedryl just in case and if that doesnt help then I would call the doctors and make sure everything is fine. It might be just a local allergic reaction and the benedryl will take care of it!
    mrsmamaj

    Answer by mrsmamaj at 8:22 PM on Jul. 3, 2009

  • That's normal for those.
    MissAlisabeth

    Answer by MissAlisabeth at 4:07 AM on Jul. 4, 2009

  • What does your DOCTOR say?
    Anonymous

    Answer by Anonymous at 8:59 AM on Jul. 4, 2009

  • what was the shot my dd had a Rocephin shot and was allergic to it and that was a sign her little leg swelled and was hurting her and eventually she started running a fever
    aubrees_mommie

    Answer by aubrees_mommie at 3:31 PM on Jul. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.